# SDR FDEA202510222073

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 4,214 hours, 2,111 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CABN DOOR EICAS LIGHT ILLUMINATION AT FL380  WITH CARGO DOOR OVERHEAD LIGHT ON AS WELL,  DIFFERENTIAL PRESS STEADY 8.1PSI, CABIN ALT APPROX  6500.   LIGHT WENT OUT ON DESCENT INTO DIVERT FIELD  FL190.   RELEASED FOR SERVICE PER MEL : 52-71-01-02  CATEGORY : C.  MAIN DECK CARGO DOOR INDICATION  SYSTEM INOP. VERIFY AND RECORD IN AML/EAML THAT  MAIN DECK CARGO DOOR IS CLOSED, LATCHED, AND LOCKED  BEFORE EACH DEPARTURE.  MEL 52-71-01-02,  DEFERRED MAIN CARGO DOOR INDICATION USING MEL 52-71.   REMOVED AND REPLACED S892 SENSOR REF. AMM 52-71-09-2. CONFIRMED GAP OK AND INDUCTANCE TO BE CORRECT AT 5.8MH. DOOR CLOSES, LATCHES, AND LOCKS CORRECTLY IAW AMM 52-32 00-2.
